Medical Questions > Conditions and Diseases > Epilepsy Forum

Clobozan(last Resort).....anyone Taken It??

Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
Hi,some of you may have read about me a few months back on this site.For those of you who havn't i'v been epileptic for nearlly 7 years now.When first diagnosed my siezures were quite bad,then gradually a pattern emerged.I was suffering siezures when I was unwell,sometimes when on my period and any other time I was down.I used to smoke,drink socially and go out with friends alot.All that has changed.I don't smoke anymore,i don't drink anymore and I very rarely go out with friends.Slowly this epilepsy is taking over my life.I used to take 1200mg eppillim a day,200mg lamictal and 300mg phenytoin.Since then I have changed my consultant,who has changed my medication.The eppillim was leaving me walking around like a zombie the whole day,so my consultant decided to swap the eppillim for keppra.That change went well and in may of this year I was taking 1000mg keppra a day along with the lamictal and phenytoin.The beginning of the summer was a really good time for me and because I had handled the change of medication so well,my consultant decided he wanted to swap my phenytoin for more keppra.I thought this sounded like a good idea,so in july of this year we took off 100mg phenytoin.For 3 weeks I was fine,then I suffered a batch of siezures.So my consultant decided to do the change more gradual,in 50mg instead.So up I went to 250mg phenytoin a night.For 3 months this went fine then when changing my next 50mg,i suffered a bad batch of siezures and ended up in hospital.The doctors there increased my keppra to 1500mg and kept my phenytoin at 200mg.For 3 weeks I was fine then things started to go mad again.This is where my consultant introduced the clobozan.Tese are anti-anxiety drugs and are only to be used as a last resort.I had another load of siezures so I took a clobozan,it worked.As the saying goes....I slept like a baby.I took these for 2 weeks then last week I came off them.For 4 days without taking them I was fine,then 4 days ago I had a siezure.I put it down to bieng just 1 of those things.Then the night after I had another 1 and the morning after that.So I decided to take a clobozan,it worked.So I decided to take it for 2 nights then leave off it and see how I went but what threw me was that last night I took one and still suffered a siezure Question has this happened to anyone else?
I'm at the end of my tether here,i just don't know what to do.The doctors are baffled by me noone knows what to do.
I just want to know,has anyone else gone through anything simular to me?I would appreciate any replies.
Did you find this post helpful?
|

replied March 4th, 2012
clobozam
My 10 year old daughter has just started using Clobozam about two month ago, she has had epilepsy for 6 years and it is not controlled well with meds. She also has a vegal nerve stimulator. When she first started it she was very sedated. She wasn't having many seizures but about two weeks ago she began having 5 - 7 grand mal seizures at night while she was sleeping. During the day today she has had 3. She is also on Zonegran 100mg in am and 125mg in pm. She also just came off of being on Felbatol for 1 year. The clobozam seems to be helping her out most days but her evenings are bad. The doctor instructed us to go up on her zonegran for two weeks to see if that helps. I think all of this med adjusting is difficult for her brain to deal with. I wish I could be helpful but there is not enough known about epilepsy.
|
Did you find this post helpful?

replied March 4th, 2012
clobozam
My 10 year old daughter has just started using Clobozam about two month ago, she has had epilepsy for 6 years and it is not controlled well with meds. She also has a vegal nerve stimulator. When she first started it she was very sedated. She wasn't having many seizures but about two weeks ago she began having 5 - 7 grand mal seizures at night while she was sleeping. During the day today she has had 3. She is also on Zonegran 100mg in am and 125mg in pm. She also just came off of being on Felbatol for 1 year. The clobozam seems to be helping her out most days but her evenings are bad. The doctor instructed us to go up on her zonegran for two weeks to see if that helps. I think all of this med adjusting is difficult for her brain to deal with. I wish I could be helpful but there is not enough known about epilepsy.
|
Did you find this post helpful?